# SDR AALA201807029043

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 38,654 hours, 18,161 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE COVER ON THE LEFT OVERWING EXIT, FELL OFF ON  LANDING,    SECURED THE SEAL AT TOP OF HANDLE COVER AT LEFT OVERWING EXIT.  COVER SECURE AND OK FOR SERVICE.
